MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE MICRO¿; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. CARESITE MICRO¿; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 415400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The reported defect was unable to be confirmed.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: event 2: since cs micro rolled out, 2 clabsi's reported in the nicu in september and october.Haven't had any reported clabsi in nicu in 1500 days.

Brand Name
CARESITE MICRO¿
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key23656243
Report Number2521402-2025-01543
Device Sequence Number11967912
Product Code FPA
UDI-Device Identifier04046955781881
UDI-Public(01)04046955781881
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K212842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number415400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown